# SDR DXTA2010020203968

- Difficulty date: February 1, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 6,250 hours, 3,769 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES ARE UNEVEN WHEN APPLIED AFTER TOUCHDOWN. RT BRAKE GRABS HARD.  BLED ALL 4 BRAKES IAW MM 32-42-00-LEAK CHECKS GOOD.
